# SDR SWAA071374

- Difficulty date: March 14, 2007
- Submitted: March 15, 2007
- Operation: Air carrier
- Aircraft: N247WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32508
- Aircraft time: 2,610 hours, 1,464 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 071702001
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX CABIN EMERGENCY EXIT LIGHT C/B TRIPPED.  REMOVED AND REPLACED RIGHT AFT EMERGENCY EXIT LIGHT BATTERY PACK PER MM.
